Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Really inconsistent

Posted by ColoradoSnowflake on October 3, 2009, at 13:03:36

In reply to Re: being 'out of it' Sunbath, posted by delna on October 3, 2009, at 10:05:10

Sunbath and Delna:

The big reason I didn't post for awhile was because I couldn't figure out how I felt. I knew I was feeling better and better overall, but specifically, even now, I don't have a clue! My friends ask me how I feel and I can't explain it. and it changes all the time.
I think Parnate IS a hard drug to take because of that....you have to have a lot of patience to ride it out.

I asked my pdoc if I could take it all at night and he said to start dividing it between dinner and bedtime. Last night I went out to dinner with old friends, forgot about the Parnate, got home at 11:30pm and didn't know what to do. I took 40mg. plus the nortriptyline immediately, waited until 1:30 and took 30mg Parnate. I was kind of scared. I went right to sleep, up once at 3 or 4am (my usual), bathroom break, went right back to sleep until 10:am. Feel really rested. Wow.

I checked my BP and it was OK, a little high. But after I took the second dose I did notice my arms itched terribly! Like a big allergic reaction. (liver?) It was gone this morning.

I took 100mg of Provigil and felt positively ready to face the day! I'll take another 100mg at noon.

Sunbath, the Provigil is very important to my feeling sharp. I would REALLY want it if I were in school!!!! Is there any way you could get it or something else stimulating? like Girl takes Adderall, someone else takes d-amphetamine? Maybe enough Parnate will do it for you. My pdoc said I could keep increasing my Parnate up to 80mg day without even checking with him. I am at 70mg/day which feels right. And I think in another month or two I will lower it to 60mg. It seems like it is doing a whole big bunch of long over-due "housekeeping" in my brain and that is what makes it so inconsistent.

I felt pretty terrible on it for a long time. I fell asleep like a narcoleptic! sitting up talking to someone, at the wheel of the car (eek), I just could not stay awake. And I was foggy, also. I had low low BP, I itched all over, my face, hands and feet were puffed up. It wasn't fun.

I can't believe how much better I feel all the time now. I'm older than you guys and I think it's taking my body longer to get rid of the old and build up the new. Sunbath, I wish you had another month at least until school started. Those feelings you describe I had also, they are gone. I'm much more up and outgoing and cheerful and funny and clear. I don't worry all the time. My old friends last night were amazed at how much I was like my "old self". My sleep seems to be of better and better quality as I go along, also. But then I'm in my 6th month of taking it. I wouldn't be surprised if you need a lot more Parnate! Maybe that would make up for not having a stimulant to add.

It is surprising to be dealing with such fatigue when I thought I would be super-stimulated. Maybe that will come later and I wont need the Provigil.

I know it will work for you guys!! and it's worth it!!

Good luck!

Gayle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ColoradoSnowflake thread:918799
URL: http://www.dr-bob.org/babble/20091001/msgs/919546.html